recently switched regimen
Jun 25, 2011
I recently switched from crixivan and comivir to atripla,will my facial wasting improve.
Response from Dr. Pierone
Switching from Crixivan and Combivir to Atripla may result in a lessening of facial wasting. Combivir contains AZT and a number of studies have shown improved facial fat with a change from AZT to Viread (Viread is one of the components of Atripla).
The longer one has been on AZT, the less the chance of significant improvements in facial appearance, but preventing further loss of facial fat is essential. Facial reconstruction with facial fillers is another important aspect of treatment.
I hope this information helps and best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Tongue After Licking Vagina Worried I Have HIV
- What Age Group Is More Likely To Have Or Catch Genital Herpes?
- Can I Get Hpv By Fingering?
- Difference In Hiv Risk Between Kiss And Insertive Oral Sex
- Hiv Antibody Negative After 11 Months White Tongue
- Hiv Window Period If You Are On Pep
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.